To refer to this page use:
|Abstract:||We prove nonlinear lower bounds and commutator estimates for the Dirichlet fractional Laplacian in bounded domains. The applications include bounds for linear drift-diffusion equations with nonlocal dissipation and global existence of weak solutions of critical surface quasi-geostrophic equations.|
|Electronic Publication Date:||28-May-2016|
|Citation:||Constantin, P., & Ignatova, M. (2017). Remarks on the fractional Laplacian with Dirichlet boundary conditions and applications. International Mathematics Research Notices, 2017(6), 1653-1673.|
|Type of Material:||Journal Article|
|Journal/Proceeding Title:||International Mathematics Research Notices|
Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.